# SDR 96ZZZX3099

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - PREVIOUS CREW REPORTS VISUAL SMOKE AND OIL SMELL IN CABIN DURING IN-FLIGHT PORTION OF THE FLIGHT.  GROUND RAN ENGINES AND APU, TEST FLIGHT C/W.  NO DUPLICATE.
